# SDR UPS00233737

- Difficulty date: August 15, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON CENTER TANK, AFT SPAR, UPPER CHORD, OUTBOARD END, LEFT SIDE.  ACCOMPLISHED WING CENTER SECTION REAR SPAR UPPER CHORD CORROSION REP AIR BETWEEN LBL 39.07 & LBL 70 IAW UPS EO B727-5710-13233-A, AVITAS EINGINEERING REPAIR ORDER AVHM-14R0-1 AND BOEING TELEX UPS-MIA 00-0001 4H.
